Aa
A
A
A
Close
Dental Health Forum
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
Avatar universal

Tingling bottom lip, lower right gum discoloration.

One month ago I had a dental crown procedure (upper right side). I have never been able to open my mouth wide and the procedure was long and painful (keeping my mouth/jaw open).  I had an extra shot of novocain to numb the area as l could feel the work that was being done halfway through the procedure .The next day up to now I feel a tingling sensation on the lower part of my mouth, lip and face. I'm now noticing a dark discoloration on the right bottom side of my gums? Any idea what might be causing this? Thank you.
1 Responses
540545 tn?1377626518
MEDICAL PROFESSIONAL
Depending on the injection, its possible that the nerve was slightly traumatized by the needle.  It probably needs a little time to heal and restore back its normal function.  As for the dark discoloration, it may be some slight bruising from the injection as well.  If the symptoms persist for a few more days or gets worse, I would go back to your dentist for an evaluation.
Didn't find the answer you were looking for?
Ask a question
Popular Resources
If you suffer from frequent headaches, jaw clicking and popping ear pain, you may have TMJ. Top dentist Hamidreza Nassery, DMD, has the best TMJ treatments for you.
In You Can Prevent a Stroke, Dr. Joshua Yamamoto and Dr. Kristin Thomas help us understand what we can do to prevent a stroke.
Smoking substitute may not provide such a healthy swap, after all.
How to lower your heart attack risk.
Trying to lose weight? Grab a snack that works with your diet, not against it. Check out these delicious, slimming foods.
Trying to lose weight? Grab a snack that works with your diet, not against it. Check out these delicious, slimming foods.